Access count of this item: 93

Files in This Item:
File Description SizeFormat 
1661-09.pdf478.7 kBAdobe PDFView/Open
Title: Singular domains in higher dimensional complex dynamics (Differential geometry of foliations and related topics on the Bergman kernel)
Authors: Okuyama, Yusuke
Author's alias: 奥山, 裕介
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1661
Start page: 99
End page: 103
URI: http://hdl.handle.net/2433/140963
Appears in Collections:Differential geometry of foliations and related topics on the Bergman kernel

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.